# SDR SWAA2021072788171

- Difficulty date: June 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 747 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO BILGE WITH CORROSION AROUND FASTENER AT FWD SIDE OF FRAME AT BSTA 747 AND S-27L ; / [01] REMOVED FASTENERS ON FRAME; AT STR. 27L; STA: 747'; PER REF. B737 SRM 51-40-02-0G-0; [02] VERIFIED REMOVED FASTENERS ON FRAME; AT STR. 27L; STA: 747; [03] REMOVED EXFOLIATED CORROSION ON SHEAR TIE OF FRAME STA: 747' AND STR. 27L; AREA OUT OF LIMITS PER REF. B737 SRM 53-00-07-1A-1; FIG. 102 ; DETAIL 'C'; [04] VERIFIED REMOVED EXFOLIATED CORROSION ON SHEAR TIE OF FRAME STA: 747' AND STR. 27L; AREA OUT OF LIMITS; [05] REMOVED DAMAGED SHEAR TIE ON AFT CARGO COMP. AT STA: 747' AND STR.-27L; PER REF. B737 SRM 51-40-02-0G-0; [06] VERIFIED REMOVAL STEP 5.; [07] LOCATED AND DRILLED NEW SHEAR TIE; PER REF. B737 SRM 51-40-05-0G-0; [08] OK TO PRIME NEW SHEAR TIE.; [09] APPLIED PRIMER ON NEW SHEAR TIE; PER REF. B737 AMM 51-21-72-370-804; [10] VERIFIED APPLICATION OF PRIMER TO SHEAR TIE. OK TO INSTALL.; [11] INSTALLED NEW SHEAR TIE ON AFT CARGO STA:747' AND STR-27L; PER REF. B737 SRM 51-40-02-0G-0; [12] VERIFIED INSTALLATION OF NEW SHEAR TIE ON AFT CARGO STA 747.; [13] REMOVED CORRODED SHEAR TIE ON AFT CARGO COMP. AT STA: 747' AND STR: 27L; AND INSTALLED NEW SHEAR TIE PER REF. B737 SRM 51- 40-02-0G-0 AND DRAWING # 146A3010; [14] VERIFIED REMOVAL AND INSTALLATION OF SHEAR TIE ON AFT CARGO COMPARTMENT AT STA 747.
